Alert archive / Indiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 166, NWS Louisville, KY

August 13, 2005Dubois County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Aug 13, 2005, 9:17 PM EST for Dubois County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2005, 9:17 PM EST (02:17 UTC)
Expired
Aug 13, 2005, 10:00 PM EST
In force
43 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Dubois County, IN

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 9:30 PM ESTTSTM WND DMGHuntingburg, INPOWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 140217
SVRLMK
INC037-140300-
/O.NEW.KLMK.SV.W.0166.050814T0217Z-050814T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
917 PM EST SAT AUG 13 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DUBOIS COUNTY IN SOUTH CENTRAL INDIANA

* UNTIL 1000 PM EST

* AT 913 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17
  MILES SOUTHWEST OF JASPER..AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JASPER BY 1000 PM

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3843 8704 3823 8705 3826 8673 3852 8672

$$

JSD
3 follow-up statements
000 
WWUS53 KLMK 140232
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1031 PM EDT SAT AUG 13 2005

INC037-140300-
/O.CON.KLMK.SV.W.0166.000000T0000Z-050814T0300Z/
DUBOIS IN-
931 PM EST SAT AUG 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM EST FOR
DUBOIS COUNTY...

AT 930 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HUNTINGBURG...OR ABOUT 43 MILES EAST OF MOUNT CARMEL...MOVING EAST AT
30 MPH. ADDITIONAL SEVERE THUNDERSTORMS WERE DEVELOPING OVER 
SOUTHERN DUBOIS COUNTY NEAR I-64.

THIS STORM WILL IMPACT LOCATIONS SUCH AS JASPER...HUNTINGBURG...
FERDINAND...AND ST MARKS.

TAKE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3843 8704 3823 8705 3826 8673 3852 8672

$$
CS
000 
WWUS53 KLMK 140244
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1044 PM EDT SAT AUG 13 2005

INC037-140300-
/O.CON.KLMK.SV.W.0166.000000T0000Z-050814T0300Z/
DUBOIS IN-
944 PM EST SAT AUG 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM EST FOR
DUBOIS COUNTY...

AT 943 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
JUST EAST OF ST MARKS IN SOUTHEAST DUBOIS COUNTY...OR ABOUT 54 MILES 
WEST OF LOUISVILLE...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRYSTAL...MENTOR...BIRDSEYE AND CUZCO.

TAKE SHELTER IN A STURDY BUILDING AND AWAY FROM WINDOWS.

LAT...LON 3843 8704 3821 8706 3821 8683 3825 8681
      3826 8669 3852 8672

$$
CS
000 
WWUS53 KLMK 140256
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1057 PM EDT SAT AUG 13 2005

INC037-140307-
/O.EXP.KLMK.SV.W.0166.000000T0000Z-050814T0300Z/
DUBOIS IN-
957 PM EST SAT AUG 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR DUBOIS COUNTY EXPIRES AT 1000
PM EST...

LAT...LON 3843 8704 3821 8706 3821 8683 3825 8681
      3826 8669 3852 8672

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:40 PM EST, 6 hours 37 minutes earlier.

Area forecast discussion, Aug 13, 2:40 PM EST, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT SAT AUG 13 2005

.SHORT TERM (TONIGHT THROUGH SUNDAY AFTERNOON)...

CURRENTLY LINE OF THUNDERSTORMS MOVING EAST OUT OF THE FORECAST
AREA...HEAVY RAIN AND GUSTY WINDS TO 45 MPH WERE REPORTED ALL ALONG
THE LINE. VORT MOVING SLOWLY NORTH OUT OF TN INTO THE FORECAST AREA
LATER TONIGHT...THIS VORT IS HELPING STORMS/SHWRS FORM IN THE
SOUTHERN FA ATTM...CONTINUING INTO THE NIGHT. ALSO TEMPS REACHED
INTO THE MID TO UPPER 90S ACROSS MOST OF THE AREA...WITH HEAT
INDEXES RUNNING NEAR 100 THIS AFTERNOON.

MODELS SLOWLY DROP THE FRONT INTO CENTRAL INDIANA TONIGHT...THEN
NUDGE IT SLIGHTLY FURTHER SOUTH ALONG A LINE FROM CENTRAL OH INTO
SOUTHERN IN AND SOUTHWEST INTO SOUTHERN MO BY EARLY MORNING. VORT
WILL SUSTAIN A FEW SHWRS/TSTMS INTO THE EVENING. SHRTWV MOVING ALONG
THE WSW FLOW WILL REACH THE AREA LATE TONIGHT ALLOWING FOR ISOLD TO
SCTD TSTMS/SHWRS OVERNIGHT ACROSS THE AREA...BETTER CHANCES NORTH.
FRONT REMAINS JUST NORTH OF THE AREA...SCTD TSTMS WILL DEVELOP AGAIN
SUNDAY AFTN WITH ENERGY MOVING NORTH OUT OF THE GULF ALONG WITH THE
SIGNIFICANT HEATING/INSTABILITY AND BOUNDARIES LEFT FROM CONVECTION
DURING THE PREVIOUS EVENING/OVERNIGHT. BETTER CHANCES AGAIN TO THE
NORTH THOUGH STORMS COULD DEVELOP ANYWHERE OVER THE ENTIRE FA WITH
VERY UNSTABLE AIRMASS AND NO CAPPING. STRONG STORMS WILL BE POSSIBLE
AGAIN SUNDAY AFTN WITH MICROBURST INDEXES AT MODEST TO SIGNIFICANT
LEVELS. ALSO PW VALUES REMAIN NEAR 2 INCHES THEREFORE STORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL. TEMPS WILL REMAIN VERY WARM WITH
LITTLE CHANGE IN H850 TEMPS/AIR MASS...MID TO UPPER 90S SOUTH AND
LOWER TO MID 90S NORTH...PRODUCING HI READINGS AGAIN AROUND 100 TO
105.

.LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)...

NOT TOO MANY CHANGES WITH THIS FORECAST PACKAGE AS SUMMERY WEATHER
CONTINUES. GEM...ECMWF...AND NOGAPS ENSEMBLE START THE PERIOD OFF AT
500HPA WITH A TROF OVER THE INTERMOUNTAIN WEST AND A FLAT RIDGE OVER
THE SOUTHEAST UNITED STATES WITH GENERALLY ZONAL FLOW ABOVE THE
GREAT LAKES AND OHIO VALLEY. THE WESTERN TROF STARTS TO MAKE SOME
EASTWARD PROGRESS WEDNESDAY/THURSDAY...POSSIBLY MAKING IT INTO THE
GREAT LAKES BY THE END OF THE WEEK. HOWEVER WITH THE RIDGE HOLDING
STEADY OVER THE SOUTHEAST IT APPEARS THE BULK OF THE ADVANCING TROF
WILL STAY TO OUR NORTH.

AT THE SURFACE OPERATIONAL GFS AND NAM BRING THE FRONT THATS TO OUR
NORTH TODAY SOUTH INTO KENTUCKY BY SUNDAY NIGHT AND THEN GRADUALLY
LOSE MUCH OF ITS IDENTITY MONDAY/MONDAY NIGHT. GFS ENSEMBLE
BASICALLY AGREES WITH THIS THOUGH THE SURFACE TROF IS QUITE WEAK.
NEVERTHELESS...WITH THE POSSIBILITY OF A FRONT IN THE AREA WILL
INCREASE POPS ABOVE THE USUAL DIURNAL NUMBERS INTO THE 40S FOR
SUNDAY NIGHT INTO MONDAY.

FOR THE REST OF THE FORECAST THE DIURNAL CYCLE OF AFTERNOON/EVENING
THUNDERSTORMS APPEARS TO CONTINUE AS THE GFS ENSEMBLE ANCHORS THE
BERMUDA HIGH OVER THE SOUTHEAST U.S. OPERATIONAL GFS BRING A COLD
FRONT THROUGH THE OHIO AND TENNESSEE VALLEYS FRIDAY BUT THIS IS NOT
WELL SUPPORTED BY THE GFS ENSEMBLE OR ECMWF SO WILL NOT COUNT ON
THAT TOO MUCH.

MOS TEMPERATURES HAVE BEEN RUNNING COOL LATELY SO WILL AGAIN GO ON
THE WARM SIDE FOR AFTERNOON TEMPERATURES.--13

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
.IN...NONE.
.KY...NONE.

&&
Hazardous weather outlook, Aug 13, 7:30 PM EST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 PM EDT SAT AUG 13 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-140830-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...
TOMPKINSVILLE...VERSAILLES...WINCHESTER
830 PM SAT AUG 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE
OVERNIGHT...BECOMING MORE NUMEROUS TOWARD MORNING ACROSS SOUTH
CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. EXPECT LIGHTNING...WIND
GUSTS AND ISOLATED HEAVY RAIN AMOUNTS WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AHEAD OF A SLOW
MOVING FRONT. THE WEAK COLD FRONT IS EXPECTED TO STALL SOMEWHERE
NEAR THE OHIO RIVER BY MONDAY. THE BOUNDARY WILL WEAKEN BY MID
WEEK... THOUGH MOISTURE AND INSTABILITY WILL REMAIN ALLOWING FOR
SCATTERED THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

DK

In the hours before

Special weather statement, Aug 13, 4:11 PM EST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT SAT AUG 13 2005

KYZ041-132200-
FAYETTE KY-
INCLUDING THE CITY OF...LEXINGTON
511 PM EDT SAT AUG 13 2005

THUNDERSTORMS WILL MOVE ACROSS MUCH OF FAYETTE COUNTY AND
LEXINGTON BY 6 PM...PRODUCING WIND GUSTS OF 40 MPH...CLOUD TO GROUND
LIGHTNING AND A PERIOD OF HEAVY RAIN. MUCH OF THE COUNTY WILL
RECEIVE SIGNIFICANT RAINFALL WITH SOME LOCATIONS EXCEEDING 1
INCH.

STAY TUNED TO NOAA ALL HAZARDS RADIO...COMMERCIAL RADIO OR
TELEVISION STATIONS...OR YOUR LOCAL CABLE PROVIDER FOR
CONTINUED SHORT TERM FORECASTS. ALSO VISIT WEATHER.GOV/LOUISVILLE ON
THE INTERNET FOR UPDATES.

DK
Special weather statement, Aug 13, 4:49 PM EST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT SAT AUG 13 2005

KYZ075>077-081-132235-
ADAIR KY-CUMBERLAND KY-METCALFE KY-MONROE KY-
INCLUDING THE CITIES OF...COLUMBIA...TOMPKINSVILLE
449 PM CDT SAT AUG 13 2005

STRONG THUNDERSTORMS OVER SOUTHERN METCALF AND MONROE COUNTY WILL
PRODUCE STRONG WIND GUSTS UP TO 40 MPH. THE STORMS WILL MOVE EAST
ACROSS MONROE AND SOUTHERN METCALF INTO CUMBERLAND COUNTY AND
SOUTHERN ADAIR COUNTY BY 515 PM CDT. STRONG WIND GUSTS...VERY HEAVY
RAIN AND DANGEROUS LIGHTNING WILL OCCUR WITH THESE STORMS. MANY
AREAS WILL RECEIVE SIGNIFICANT RAINFALL WITH SOME LOCATIONS EXCEEDING
1 INCH. SEEK INDOOR SHELTER WHEN THE STORMS APPROACH.

SCHOLZ
Special weather statement, Aug 13, 5:28 PM EST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 PM EDT SAT AUG 13 2005

KYZ041>043-046>049-054>057-132310-
BOURBON KY-BOYLE KY-CLARK KY-FAYETTE KY-GARRARD KY-JESSAMINE KY-
MADISON KY-MARION KY-MERCER KY-NICHOLAS KY-WASHINGTON KY-
INCLUDING THE CITIES OF...DANVILLE...HARRODSBURG...LEXINGTON...
PARIS...RICHMOND...SPRINGFIELD...WINCHESTER
628 PM EDT SAT AUG 13 2005

THUNDERSTORMS WILL MOVE ACROSS PARTS OF EAST CENTRAL KENTUCKY TO
THE EAST OF PARIS...LEXINGTON AND SPRINGFIELD. THE STORMS WILL
PRODUCE BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING AS
THEY MOVE EAST INTO AREAS INCLUDING CARLISLE...RICHMOND...AND
DANVILLE BY 7 PM EDT. SEEK INDOOR SHELTER WHEN THESE STORMS
APPROACH.

KYZ033>037-132310-
FRANKLIN KY-HARRISON KY-HENRY KY-SCOTT KY-SHELBY KY-
INCLUDING THE CITIES OF...CYNTHIANA...FRANKFORT...GEORGETOWN...
SHELBYVILLE
628 PM EDT SAT AUG 13 2005

STRONG STORMS WILL MOVE INTO HARRISON AND SCOTT COUNTIES IN EAST
CENTRAL KENTUCKY WHILE OTHER STORMS OVER SOUTHEAST HENRY COUNTY
MOVE INTO FRANKLIN AND NORTHEAST SHELBY COUNTY. STRONG WINDS...VERY
HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTING WILL OCCUR WITH
THESE STORMS THROUGH 7 PM EDT.  SEEK INDOOR SHELTER WHEN THESE
STORMS APPROACH.

SCHOLZ
Special weather statement, Aug 13, 5:41 PM EST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
641 PM EDT SAT AUG 13 2005

KYZ064-065-073>077-081-082-132335-
ADAIR KY-ALLEN KY-BARREN KY-CLINTON KY-CUMBERLAND KY-GREEN KY-
METCALFE KY-MONROE KY-TAYLOR KY-
INCLUDING THE CITIES OF...ALBANY...CAMPBELLSVILLE...COLUMBIA...
GLASGOW...SCOTTSVILLE...TOMPKINSVILLE
641 PM EDT (541 PM CDT) SAT AUG 13 2005

THUNDERSTORMS OVER CUMBERLAND AND EASTERN MONROE COUNTY WILL MOVE
SLOWLY EAST INTO CLINTON COUNTY BY 630 PM CDT. ANOTHER STORM IN
GREEN COUNTY WILL MOVE INTO TAYLOR COUNTY INCLUDING CAMPBELLSVILLE BY
630 PM CDT. THESE STORMS WILL PRODUCE VERY HEAVY RAIN AND GUSTY WINDS
AS WELL AS CLOUD TO GROUND LIGHTNING. BEHIND THE STORMS SHOWERS WILL
EXTENT WEST TO GLASGOW AND EASTERN ALLEN COUNTY. THESE WILL MOVE
SLOWLY EAST.  SEEK INDOOR SHELTER IF THE WEATHER BECOMES
THREATENING.

KYZ061-070>072-132335-
BUTLER KY-LOGAN KY-SIMPSON KY-WARREN KY-
INCLUDING THE CITIES OF...BOWLING GREEN...FRANKLIN...RUSSELLVILLE
541 PM CDT SAT AUG 13 2005

SCATTERED SHOWERS AND THUNDERSTORMS OVER BUTLER AND LOGAN COUNTIES
WILL MOVE EAST INTO WARREN AND SIMPSON COUNTIES THROUGH 630 PM CDT.
BRIEF HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THESE STORMS.

SCHOLZ
Special weather statement, Aug 13, 9:09 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1009 PM EDT SAT AUG 13 2005

INZ083-140245-
DUBOIS IN-
INCLUDING THE CITY OF...JASPER
909 PM EST SAT AUG 13 2005

STRONG THUNDERSTORMS WILL MOVE EAST INTO DUBOIS COUNTY BETWEEN
915 AND 930 PM CDT. THE STORMS WILL MOVE IN TO THE WEST OF
HUNTINGBURG AND JASPER AND WILL BE CAPABLE OF PRODUCING WIND
GUSTS TO 30 TO 40 MPH. VERY HEAVY RAIN WILL ALSO OCCUR WITH THESE
STORMS. IF THE WEATHER BECOMES THREATENING SEEK SAFE INDOOR
SHELTER.

SCHOLZ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:46 PM ESTSevere Thunderstorm WarningLMKCrawford, Perry46 min
Aug 13, 10:16 PM ESTSevere Thunderstorm WarningLMKHarrison45 min
Aug 13, 10:28 PM ESTSevere Thunderstorm WarningLMKWashington28 min
Aug 13, 10:30 PM ESTSevere Thunderstorm WarningLMKFloyd45 min
Aug 13, 10:35 PM ESTSevere Thunderstorm WarningLMKClark40 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.